# SDR USAA950528

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EXTERIOR AFT EMERGENCY LIGHTS AT BOTH AFT DOORS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS AND CHARGER.  (M)
